Article info

Download PDFPDF
Increasing frequency of severe clinical toxicity after use of 2,4-dinitrophenol in the UK: a report from the National Poisons Information Service

Authors

  1. Correspondence to Prof. Simon H L Thomas, Wolfson Unit of Clinical Pharmacology, Institute of Cellular Medicine, Newcastle University, Newcastle upon Tyne NE2 4HH, UK; simon.thomas{at}ncl.ac.uk
View Full Text

Citation

Kamour A, George N, Gwynnette D, et al
Increasing frequency of severe clinical toxicity after use of 2,4-dinitrophenol in the UK: a report from the National Poisons Information Service

Publication history

  • Received November 11, 2013
  • Revised March 17, 2014
  • Accepted April 1, 2014
  • First published June 23, 2014.
Online issue publication 
April 18, 2015

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.